# SDR MASA200700881

- Difficulty date: December 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 9,673 hours, 7,395 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2665 - INBOUND TO CLT, PITCH FEEL CAUTION MESSAGE.  MX PERFORMED AN S-POST TEST, FAULTS CLEARED.  NO DEFECTS NOTED.
